# SDR CALA2018110502272

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF18
- Condition: Worn
- Location: Emergency Light
- Part time: 67,727 hours, 28,307 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING PANEL MOUNTED EMERGENCY LIGHT WIRING AT R/H FR 58 STR 10 HAS MISSING SHIELDING. FIN 205WL-WIRE NO. 3351-1284 AAR N/R 961 1976. REPAIRED WIRE 3351-1284 AT FR58 STR 10R IAW A319 ESPM 20-53-21, PERMENANT REPAIR 1-E PERFORMED OP CHECK IAW A319 AMM 33-51-00-71 0-008-A OP CHECK GOOD. SPLICE LOCATED UNDER PANEL 251FC AAR N/R 9611976. FOUND WORKING  JIC 17-5300-1-2912 DURING C-2 VISIT
